# SDR P5CA9800005

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND ON FWD CENTER RADIO ALT ANTENNA.  CLEANED IAW STANDARD PRACTICES, OPS CHECK GOOD IAW MM 34-37-00.
